# SDR SWAA2015073142376

- Difficulty date: July 30, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 43,982 hours, 29,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7971637
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING DOOR AFT EMERGENCY EXIT LIGHT BULB INOPERATIVE.  RELAMPED BULB IAW AMM.
